Alert archive / Kansas / River Flood Warnings in 2022

River Flood Warning 39, NWS Wichita, KS

June 1, 2022Sumner County, Kansas

NWS Wichita, KS issued this river flood warning at Jun 1, 2022, 2:35 AM CDT for Sumner County, Kansas. It took effect at Jun 1, 2022, 10:30 AM CDT. It was in force for 46 hr.

The area

The outline as issued.

The facts

Issued
Jun 1, 2022, 2:35 AM CDT (07:35 UTC)
In effect from
Jun 1, 2022, 10:30 AM CDT
Expired
Jun 3, 2022, 8:00 AM CDT
In force
46 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
Minor

County Sumner County, KS

The radar

The Wichita radar (KICT), 47 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River at Oxford (OXFK1).

Action stage
15 ft
Minor stage
17 ft
Moderate stage
20 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07145600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

135 
WGUS43 KICT 010735
FLWICT

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
235 AM CDT Wed Jun 1 2022

...The National Weather Service in Wichita KS has issued a Flood 
Warning for the following rivers in Kansas...

  Arkansas River at Derby affecting Sedgwick County.

  Arkansas River near Mulvane affecting Sedgwick and Sumner 
  Counties.

  Arkansas River at Oxford affecting Sumner County.

  Arkansas River at Arkansas City affecting Cowley County.

For the Arkansas River...including Great Bend, Hutchinson, Haven, 
Derby, Mulvane, Oxford, Arkansas City...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov.

&&

KSC173-011945-
/O.NEW.KICT.FL.W.0037.220601T0916Z-220602T0620Z/
/DRBK1.1.ER.220601T0916Z.220601T1200Z.220601T1820Z.NO/
235 AM CDT Wed Jun 1 2022

...FLOOD WARNING IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...Arkansas River at Derby.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 12.0 feet, The river will be out of its main channel 
  and expand to a width near 600 feet wide. Expect flooding of 
  low-lying areas around the river. The Derby Park facility on the 
  downstream east bank of the Market St bridge is inundated.

* ADDITIONAL DETAILS...
  - At 2:00 AM CDT Wednesday the stage was 11.1 feet.
  - Forecast...The river is expected to rise above flood stage
    early this morning to a crest of 13.1 feet this morning. It
    will then fall below flood stage this afternoon.
  - Flood stage is 12.0 feet.


&&

              Fld   Observed           Forecasts (1 am CDT)     
Location      Stg   Stg   Day/Time     Thu   Fri   Sat          

Arkansas River
Derby         12.0  11.1  Wed 2 am CDT 8.4   4.7   3.4          


&&

LAT...LON 3763 9728 3754 9721 3750 9732 3761 9739


$$

KSC173-191-011945-
/O.NEW.KICT.FL.W.0038.220601T1019Z-220602T1330Z/
/MULK1.1.ER.220601T1019Z.220601T1800Z.220602T0130Z.NO/
235 AM CDT Wed Jun 1 2022

...FLOOD WARNING IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Arkansas River near Mulvane.

* WHEN...Until tomorrow morning.

* IMPACTS...At 18.5 feet, Flood waters begin to impact the River 
  Vista subdivision at 111th South Street.

* ADDITIONAL DETAILS...
  - At 2:15 AM CDT Wednesday the stage was 15.6 feet.
  - Forecast...The river is expected to rise above flood stage
    early this morning to a crest of 17.6 feet this afternoon. It
    will then fall below flood stage this evening.
  - Flood stage is 16.5 feet.


&&

              Fld   Observed           Forecasts (1 am CDT)     
Location      Stg   Stg   Day/Time     Thu   Fri   Sat          

Arkansas River
Mulvane       16.5  15.6  Wed 2 am CDT 15.3  10.1  7.7          


&&

LAT...LON 3754 9721 3742 9712 3735 9725 3749 9733


$$

KSC191-011945-
/O.NEW.KICT.FL.W.0039.220602T0040Z-220603T1300Z/
/OXFK1.1.ER.220602T0040Z.220602T1200Z.220603T0100Z.NO/
235 AM CDT Wed Jun 1 2022

...FLOOD WARNING IN EFFECT FROM THIS EVENING TO FRIDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Arkansas River at Oxford.

* WHEN...From this evening to Friday morning.

* IMPACTS...At 18.0 feet, Low lying agricultural fields flood north 
  of the river gage site.

* ADDITIONAL DETAILS...
  - At 1:45 AM CDT Wednesday the stage was 10.4 feet.
  - Forecast...The river is expected to rise above flood stage
    this evening to a crest of 18.7 feet tomorrow morning. It
    will then fall below flood stage tomorrow evening.
  - Flood stage is 17.0 feet.


&&

              Fld   Observed           Forecasts (1 am CDT)     
Location      Stg   Stg   Day/Time     Thu   Fri   Sat          

Arkansas River
Oxford        17.0  10.4  Wed 1 am CDT 18.6  16.0  11.6         


&&

LAT...LON 3741 9712 3717 9704 3715 9722 3735 9725


$$

KSC035-011945-
/O.NEW.KICT.FL.W.0040.220602T0336Z-220604T0521Z/
/ARCK1.1.ER.220602T0336Z.220602T1800Z.220603T1720Z.UU/
235 AM CDT Wed Jun 1 2022

...FLOOD WARNING IN EFFECT FROM THIS EVENING TO EARLY SATURDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Arkansas River at Arkansas City.

* WHEN...From this evening to early Saturday morning.

* IMPACTS...At 14.0 feet, The Water Plant takes precautions on water 
  well pump houses west of the Arkansas River.

* ADDITIONAL DETAILS...
  - At 2:00 AM CDT Wednesday the stage was 9.6 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 13.5 feet early tomorrow
    afternoon. It will then fall below flood stage early Friday
    afternoon.
  - Flood stage is 11.0 feet.


&&

              Fld   Observed           Forecasts (1 am CDT)     
Location      Stg   Stg   Day/Time     Thu   Fri   Sat          

Arkansas River
Arkansas City 11.0  9.6   Wed 2 am CDT 11.4  12.7  9.2          


&&

LAT...LON 3717 9704 3710 9703 3700 9684 3700 9703
      3703 9713 3715 9722


$$

McGuire
2 follow-up statements
117 
WGUS83 KICT 011320
FLSICT

Flood Statement
National Weather Service Wichita KS
820 AM CDT Wed Jun 1 2022

...The Flood Warning continues for the following rivers in Kansas...

  Arkansas River at Oxford affecting Sumner County.

  Arkansas River at Arkansas City affecting Cowley County.

For the Arkansas River...including Great Bend, Hutchinson, Haven, 
Derby, Mulvane, Oxford, Arkansas City...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

&&

KSC191-020130-
/O.EXT.KICT.FL.W.0039.220601T1530Z-220602T2254Z/
/OXFK1.1.ER.220601T1530Z.220602T0000Z.220602T1054Z.NO/
820 AM CDT Wed Jun 1 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Arkansas River at Oxford.

* WHEN...Until tomorrow afternoon.

* IMPACTS...At 18.0 feet, Low lying agricultural fields flood north 
  of the river gage site.

* ADDITIONAL DETAILS...
  - At 7:50 AM CDT Wednesday the stage was 15.9 feet.
  - Forecast...The river is expected to rise above flood stage
    late this morning to a crest of 18.3 feet this evening. It
    will then fall below flood stage late tonight.
  - Flood stage is 17.0 feet.


&&

              Fld   Observed           Forecasts (7 am CDT)     
Location      Stg   Stg   Day/Time     Thu   Fri   Sat          

Arkansas River
Oxford        17.0  15.9  Wed 7 am CDT 16.8  13.0  10.6         


&&

LAT...LON 3741 9712 3717 9704 3715 9722 3735 9725


$$

KSC035-020130-
/O.EXT.KICT.FL.W.0040.220601T2024Z-220603T2040Z/
/ARCK1.1.ER.220601T2024Z.220602T0600Z.220603T0840Z.UU/
820 AM CDT Wed Jun 1 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON TO FRIDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Arkansas River at Arkansas City.

* WHEN...From this afternoon to Friday afternoon.

* IMPACTS...At 14.0 feet, The Water Plant takes precautions on water 
  well pump houses west of the Arkansas River.

* ADDITIONAL DETAILS...
  - At 8:00 AM CDT Wednesday the stage was 9.2 feet.
  - Forecast...The river is expected to rise above flood stage
    late this afternoon to a crest of 14.1 feet just after
    midnight tonight. It will then fall below flood stage early
    Friday morning.
  - Flood stage is 11.0 feet.


&&

              Fld   Observed           Forecasts (7 am CDT)     
Location      Stg   Stg   Day/Time     Thu   Fri   Sat          

Arkansas River
Arkansas City 11.0  9.2   Wed 8 am CDT 13.8  10.5  7.3          


&&

LAT...LON 3717 9704 3710 9703 3700 9684 3700 9703
      3703 9713 3715 9722


$$

Butler
094 
WGUS83 KICT 011925
FLSICT

Flood Statement
National Weather Service Wichita KS
225 PM CDT Wed Jun 1 2022

...The Flood Warning is cancelled for the following rivers in 
Kansas...

  Arkansas River at Oxford affecting Sumner County.

  Arkansas River near Mulvane affecting Sedgwick and Sumner 
  Counties.

...The Flood Warning continues for the following rivers in Kansas...

  Arkansas River at Arkansas City affecting Cowley County.

For the Arkansas River...including Great Bend, Hutchinson, Haven, 
Derby, Mulvane, Oxford, Arkansas City...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

Additional information is available at www.weather.gov.

&&

KSC191-012030-
/O.CAN.KICT.FL.W.0039.000000T0000Z-220601T1925Z/
/OXFK1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
225 PM CDT Wed Jun 1 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Arkansas River at Oxford.

* ADDITIONAL DETAILS...
  - At 2:06 PM CDT Wednesday the stage was 15.8 feet.
  - Forecast...The river is expected to fall to 8.9 feet early
    Monday afternoon.


&&

              Fld   Observed           Forecasts (1 pm CDT)     
Location      Stg   Stg   Day/Time     Thu   Fri   Sat          

Arkansas River
Oxford        17.0  15.8  Wed 2 pm CDT 14.5  11.5  10.1         


&&

LAT...LON 3741 9712 3717 9704 3715 9722 3735 9725


$$

KSC173-191-012030-
/O.CAN.KICT.FL.W.0038.000000T0000Z-220601T1925Z/
/MULK1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
225 PM CDT Wed Jun 1 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Arkansas River near Mulvane.

* ADDITIONAL DETAILS...
  - At 1:15 PM CDT Wednesday the stage was 12.2 feet.
  - Forecast...The river is expected to fall to 6.5 feet early
    Monday afternoon.


&&

              Fld   Observed           Forecasts (1 pm CDT)     
Location      Stg   Stg   Day/Time     Thu   Fri   Sat          

Arkansas River
Mulvane       16.5  12.2  Wed 1 pm CDT 8.5   7.8   7.5          


&&

LAT...LON 3754 9721 3742 9712 3735 9725 3749 9733


$$

KSC035-020730-
/O.EXT.KICT.FL.W.0040.220601T1925Z-220603T1000Z/
/ARCK1.1.ER.220601T1815Z.220602T0600Z.220602T2200Z.UU/
225 PM CDT Wed Jun 1 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON TO EARLY FRIDAY 
MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Arkansas River at Arkansas City.

* WHEN...From this afternoon to early Friday morning.

* IMPACTS...At 11.0 feet, Flooding of agricultural lands can be 
  expected with bank overflows on west side of river. West Chestnut 
  Avenue west of the river floods, expect road closure.

* ADDITIONAL DETAILS...
  - At 2:00 PM CDT Wednesday the stage was 11.6 feet.
  - Forecast...The river is expected to rise to a crest of 12.5
    feet just after midnight tonight. It will then fall below
    flood stage tomorrow afternoon.
  - Flood stage is 11.0 feet.


&&

              Fld   Observed           Forecasts (1 pm CDT)     
Location      Stg   Stg   Day/Time     Thu   Fri   Sat          

Arkansas River
Arkansas City 11.0  11.6  Wed 2 pm CDT 11.4  8.7   6.5          


&&

LAT...LON 3717 9704 3710 9703 3700 9684 3700 9703
      3703 9713 3715 9722


$$

Salazar

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at May 31, 11:35 PM CDT, 3 hours earlier.

Area forecast discussion, May 31, 11:35 PM CDT, 3 hours before
Area Forecast Discussion
National Weather Service Wichita KS
1135 PM CDT Tue May 31 2022

.SYNOPSIS...
Issued at 340 PM CDT Tue May 31 2022

The main low pressure system is over the Northern Plains with a
portion stretching back to the Great Basin. A cold front associated
with this system has stretched from the Texas Panhandle to along the
central Kansas/Oklahoma border into central Missouri. This front
will be the focus for convective development this evening. There is
initial development visible in western Oklahoma. A Severe
Thunderstorm Watch has been issued for a few counties in south
central Kansas, and this area may be expanded to the east and north
depending on further convective development. If you have outdoor
plans this evening, make sure to stay weather aware and have an idea
of where you would take shelter if needed. When thunder roars, go
indoors.

&&

.SHORT TERM...(This evening through Friday night)
Issued at 340 PM CDT Tue May 31 2022

Highlights:

1) Showers and thunderstorms through Wednesday

2) Localized flooding through early Thursday

3) Cooler

Change: Modified precipitation chances tonight-Wed

Headlines:

1) Severe Thunderstorm Watch until 10PM
2) Flood Watch thru midnight Thursday

Showers and thunderstorms are expected through Wednesday. The cold
front as mentioned above should be the initial focus for convection
this evening with short term models showing storms moving
in/expanding in coverage around 5-7PM. SPC did tweak their outlook
for today removing the enhanced risk from southeast Kansas with the
better threat in western Oklahoma and parts of the Texas Panhandle.
Potential still exists for strong to severe thunderstorms with the
possibility of up to golf ball sized hail and 60 mph winds in south
central and southeast Kansas. Initial supercells could pose the
potential for a tornado, but the threat is quite low. The activity
is expected to fill in and become more linear. Elevated storms will
become the factor to the north and west of the front late this
evening and tonight.

Localized flooding is a concern especially across south central and
southeast Kansas with the possibility of training showers and storms
over those areas. Precipitable water values are on the increase. The
Flood Watch covers this well. Most locations where the heavier
rainfall is expected received minimal if any precipitation in the
last 24 hours. This will become the concentrated area for this
evening and tonight with potential for one to two inches; however,
thunderstorms can certainly overachieve on precipitation amounts.
Thus locally higher amounts are anticipated. Models disagree on the
coverage for Wednesday which in turn challenges when chances will
move out. General consensus is that precipitation should be gone by
Thursday morning. Precipitation chances have been tweaked somewhat
to better account for the latest trends.

Cooler air moves in for Wednesday through Friday with Wednesday
being the coolest day of the week thanks to rain and cloud cover.
Afternoon temperatures are forecast to range from 10 to 20 degrees
below seasonal normal on Wednesday when highs range from the lower
60s to mid 70s. Thursday and Friday should be a bit warmer as a
ridge moves in, but the temperatures are still forecast to be about
5 to 10 degrees below normal. Only minor changes were made to the
ongoing forecast.

.LONG TERM...(Saturday through Tuesday)
Issued at 340 PM CDT Tue May 31 2022

Highlights:

1) Weekend warm up

2) Chances for showers and thunderstorms

After a cooler week, the weekend will offer a warm up but
essentially near the seasonal normal values (lower 80s). Models are
showing a couple of short waves through the weekend. This could
bring chances for showers and thunderstorms. These waves don't look
very impressive at this point. There are chances for showers and
storms throughout the extended. If you have outdoor plans for the
weekend, stay tuned as changes are likely. Minor tweaks were made to
the extended part of the forecast as the ongoing one appeared mainly
representative.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1133 PM CDT Tue May 31 2022

Numerous thunderstorms will continue to move slowly eastward
overnight across mainly southeast Kansas. Otherwise some
showers/storms look to redevelop during the morning hours on
Wednesday with lingering low clouds and north winds.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    61  65  52  72 /  80  80  40   0
Hutchinson      59  63  49  72 /  80  80  30   0
Newton          60  64  51  71 /  80  80  40   0
ElDorado        61  66  52  70 /  80  80  50   0
Winfield-KWLD   63  71  54  71 /  80  80  60  10
Russell         54  63  45  74 /  30  80  20   0
Great Bend      55  61  46  72 /  40  80  20   0
Salina          58  63  49  74 /  40  70  20   0
McPherson       58  63  48  71 /  70  80  30   0
Coffeyville     66  74  57  73 /  90  80  70  10
Chanute         64  74  56  72 /  90  80  60  10
Iola            64  72  55  71 /  90  80  60  10
Parsons-KPPF    65  74  57  73 /  90  80  70  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flood Watch through late Wednesday night for KSZ052-053-068>072-
082-083-091>096-098>100.

&&

SYNOPSIS...VJP
SHORT TERM...VJP
LONG TERM...VJP
AVIATION...CDJ
Hazardous weather outlook, May 31, 11:44 PM CDT, 2 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
1144 PM CDT Tue May 31 2022

KSZ032-033-047>053-067>072-082-083-091>096-098>100-020445-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
1144 PM CDT Tue May 31 2022

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

A few strong to severe storms will be possible across southeast
Kansas during the overnight hours. In addition, locally heavy
rainfall will also become a threat overnight across southeast
Kansas. Please check latest flood statements, flood watch, and
severe thunderstorms watch for the latest information.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Chances for thunderstorms will linger through Wednesday mainly
across south central and southeast Kansas. While severe storms are
not expected, a couple of strong storms with small hail and locally
heavy rainfall will be possible. There is potential for localized
flooding to continue into even early Thursday.

There is a chance for thunderstorms Saturday through Monday.
However, the risk for organized severe storms appears low for now.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

In the hours before

Special weather statement, Jun 1, 12:11 AM CDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Wichita KS
1211 AM CDT Wed Jun 1 2022

KSZ051>053-010545-
McPherson KS-Marion KS-Chase KS-
1211 AM CDT Wed Jun 1 2022

...Strong thunderstorms will impact portions of eastern McPherson,
northwestern Chase and Marion Counties through 1245 AM CDT...

At 1211 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mcpherson to near Hillsboro to 5 miles
west of Florence. Movement was northeast at 20 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Mcpherson, Hillsboro, Marion, Galva, Canton, Florence, Goessel,
Lincolnville, Ramona, Lehigh, Durham, Tampa, Lost Springs, Cedar
Point, Hymer, Mcpherson Airport, Roxbury, Marion Lake and Pilsen.

This includes Interstate 135 between Mile Markers 51 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3852 9693 3852 9663 3813 9691 3824 9728
      3826 9775 3861 9762 3861 9693
TIME...MOT...LOC 0511Z 207DEG 18KT 3837 9761 3833 9724 3827 9702

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

KLEINSASSER
Special weather statement, Jun 1, 12:21 AM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Wichita KS
1221 AM CDT Wed Jun 1 2022

KSZ093-010545-
Cowley KS-
1221 AM CDT Wed Jun 1 2022

...A strong thunderstorm will impact portions of Cowley County
through 1245 AM CDT...

At 1220 AM CDT, Doppler radar was tracking a strong thunderstorm near
Winfield, moving east to northeast at 30 mph.

HAZARD...Half inch hail and torrential rainfall.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Arkansas City, Winfield, Burden, Dexter, Atlanta, Geuda Springs,
Cambridge, Winfield City Lake and Strother Field Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3732 9715 3748 9675 3748 9652 3715 9652
      3708 9715
TIME...MOT...LOC 0520Z 250DEG 27KT 3720 9694

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

KLEINSASSER
Special weather statement, Jun 1, 12:26 AM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Wichita KS
1226 AM CDT Wed Jun 1 2022

KSZ051-052-010600-
McPherson KS-Marion KS-
1226 AM CDT Wed Jun 1 2022

...A strong thunderstorm will impact portions of northeastern
McPherson and northwestern Marion Counties through 100 AM CDT...

At 1226 AM CDT, Doppler radar was tracking a strong thunderstorm near
Galva, moving northeast at 20 mph.

HAZARD...Nickel size hail and torrential rainfall.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Galva, Canton and Roxbury.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3861 9719 3833 9744 3840 9760 3861 9756
TIME...MOT...LOC 0526Z 211DEG 16KT 3843 9750

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

KLEINSASSER
Local storm report, Jun 1, 12:32 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1232 AM CDT WED JUN 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 AM     HAIL             2 NE GALVA              38.41N 97.51W
06/01/2022  U1.00 INCH       MCPHERSON          KS   PUBLIC

            MPING REPORT.

&&

MWM
Local storm report, Jun 1, 1:20 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
120 AM CDT WED JUN 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 AM     TSTM WND DMG     3 S MILDRED             37.98N 95.17W
06/01/2022                   ALLEN              KS   PUBLIC

            MISSING ROOF ON HAY BARN WITH TREES ALSO
            BLOWN DOWN.

&&

MWM
Local storm report, Jun 1, 1:32 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
132 AM CDT WED JUN 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 AM     FLASH FLOOD      2 E WICHITA             37.75N 97.30W
06/01/2022                   SEDGWICK           KS   BROADCAST MEDIA

            A FOOT OF WATER IN PARKING LOT WITH A COUPLE
            OF EXTERIOR BUIDLINGS ENGULFED BY WATER.

&&

MWM

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:00 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley, Elk60 min
May 31, 7:04 PM CDTSevere Thunderstorm WarningICTChase17 min
May 31, 7:08 PM CDTSpecial Weather StatementICTSedgwick22 min
May 31, 7:19 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Marion, Sedgwick56 min
May 31, 7:27 PM CDTSevere Thunderstorm Warning Considerable damage threatICTSumner21 min
May 31, 7:39 PM CDTTornado WarningICTCowley51 min
May 31, 7:55 PM CDTSevere Thunderstorm WarningICTElk65 min
May 31, 8:03 PM CDTSevere Thunderstorm WarningICTChase, Marion57 min
May 31, 8:13 PM CDTSevere Thunderstorm WarningICTButler, Harvey22 min
May 31, 8:18 PM CDTAreal Flood WarningICTCowley3 hr
May 31, 8:20 PM CDTSpecial Weather StatementICTKingman, Sedgwick25 min
May 31, 8:26 PM CDTSevere Thunderstorm Warning Considerable damage threatICTChautauqua, Cowley50 min
May 31, 8:51 PM CDTSevere Thunderstorm WarningICTHarvey, Reno, Sedgwick54 min
May 31, 8:56 PM CDTSevere Thunderstorm WarningICTChase, Marion37 min
May 31, 9:06 PM CDTSevere Thunderstorm Warning Considerable damage threatICTMcPherson, Marion54 min
May 31, 9:13 PM CDTAreal Flood WarningICTButler, Harvey, Kingman, Sedgwick12 hr
May 31, 9:34 PM CDTSpecial Weather StatementICTKingman26 min
May 31, 9:47 PM CDTFlash Flood Warning Considerable damage threatICTButler, Kingman, Sedgwick6 hr
May 31, 9:49 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick39 min
May 31, 10:22 PM CDTSpecial Weather StatementICTGreenwood, Wilson38 min
May 31, 10:31 PM CDTSpecial Weather StatementICTButler29 min
May 31, 10:43 PM CDTSpecial Weather StatementICTWoodson32 min
May 31, 10:57 PM CDTFlash Flood Warning Considerable damage threatICTButler, Elk, Greenwood, Wilson, Woodson6 hr
May 31, 11:09 PM CDTSpecial Weather StatementICTWilson, Woodson36 min
May 31, 11:31 PM CDTSpecial Weather StatementICTHarvey29 min
May 31, 11:32 PM CDTSpecial Weather StatementICTButler28 min
May 31, 11:45 PM CDTSevere Thunderstorm WarningICTAllen, Elk, Neosho, Wilson, Woodson60 min
May 31, 11:49 PM CDTAreal Flood WarningICTCowley, Sumner9 hr
Jun 1, 12:11 AM CDTSpecial Weather StatementICTMcPherson, Marion34 min
Jun 1, 12:18 AM CDTRiver Flood WarningICTKingman6 hr
Jun 1, 12:21 AM CDTSpecial Weather StatementICTCowley24 min
Jun 1, 12:26 AM CDTSpecial Weather StatementICTMcPherson34 min
Jun 1, 12:28 AM CDTSevere Thunderstorm WarningICTMcPherson, Marion21 min
Jun 1, 12:48 AM CDTAreal Flood WarningICTAllen, Chautauqua, Elk, Labette, Montgomery, Neosho and 2 more4 hr
Jun 1, 2:30 AM CDTRiver Flood WarningICTButler, Cowley19 hr
Jun 1, 2:31 AM CDTRiver Flood WarningICTButler, Cowley21 hr
Jun 1, 2:31 AM CDTRiver Flood WarningICTButler, Cowley64 hr
Jun 1, 2:35 AM CDTRiver Flood WarningICTSedgwick4 hr
Jun 1, 2:35 AM CDTRiver Flood WarningICTSedgwick, Sumner30 hr
Jun 1, 2:35 AM CDTRiver Flood WarningICTCowley25 hr
Jun 1, 2:38 AM CDTRiver Flood WarningICTWilson42 hr
Jun 1, 2:38 AM CDTRiver Flood WarningICTWilson30 hr
Jun 1, 2:49 AM CDTRiver Flood WarningICTAllen, Neosho27 hr
Jun 1, 2:49 AM CDTRiver Flood WarningICTNeosho53 hr
Jun 1, 2:49 AM CDTRiver Flood WarningICTLabette, Neosho3 days
Jun 1, 2:49 AM CDTRiver Flood WarningICTCherokee, Labette3 days
Jun 1, 4:34 AM CDTAreal Flood WarningICTAllen, Chautauqua, Elk, Greenwood, Labette, Montgomery and 3 more29 hr
Jun 1, 8:01 AM CDTRiver Flood WarningICTMontgomery, Wilson67 hr
Jun 1, 8:01 AM CDTRiver Flood WarningICTMontgomery60 hr
Jun 1, 9:17 AM CDTAreal Flood WarningICTButler, Kingman, Sedgwick, Sumner24 hr
Jun 1, 12:54 PM CDTSpecial Weather StatementICTRice36 min
Jun 1, 1:19 PM CDTSpecial Weather StatementICTRice26 min
Jun 1, 6:18 PM CDTRiver Flood WarningICTSedgwick9 hr

Nearby

River Flood Warnings in Kansas, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.